| Model Number |
02.12.0511FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
08/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 22-aug-2022: lot 2112476: (b)(4) items manufactured and released on 11-oct-2021.Expiration date: 2026-09-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
The patient had a primary knee surgery on (b)(6) 2022.On (b)(6) 2022, the patient came in due to signs of an infection and the pathogen was unknown.The surgeon performed a washout and revised the femur and poly.The surgery was completed successfully.Presently, on (b)(6) 2022, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the poly and the surgery was completed successfully.